Facebook Pixel

What Are The Negative Aspects Of Hormonal Tablets? - Dr. Parish (VIDEO)

By Expert
Rate This

Dr. Parish discusses the negative aspects of hormonal tablets.

Dr. Parish:
One is they are not messy and they can be less inconvenient for that reason. However, they are also administered twice a week so the patient has to remember.

There was one small study in patients who had breast cancer where when they initially used the tablets their systemic levels did go up initially for two weeks and then came back down to normal. So there’s that initial peak that some patients who have had breast cancer and they worry about hormonal stimulation might be a concern. It’s a very small study and it needs to be reproduced.

About Dr. Sharon Parish, M.D.:
Dr. Sharon Parish, M.D., is Associate Professor of Medicine at Albert Einstein College of Medicine at Yeshiva University in New York. She is also the Director of Psychosocial Training at Montefiore Medical Center, The University Hospital for the Albert Einstein College of Medicine.

Dr. Parish has developed an array of curricula addressing fundamental areas in psychosocial medicine, such as interviewing and empathy skills, psychiatric diagnosis and management, and patient education and compliance, as well as specialized areas such as motivational interviewing, substance abuse disorders, and women’s mental health.

Visit Dr. Parish at Albert Einstein College of Medicine


Get Email Updates

Menopause Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!